Positive scalar curvature with skeleton singularities

Chao Li, Christos Mantoulidis

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We study positive scalar curvature on the regular part of Riemannian manifolds with singular, uniformly Euclidean (L) metrics that consolidate Gromov’s scalar curvature polyhedral comparison theory and edge metrics that appear in the study of Einstein manifolds. We show that, in all dimensions, edge singularities with cone angles ≤ 2 π along codimension-2 submanifolds do not affect the Yamabe type. In three dimensions, we prove the same for more general singular sets, which are allowed to stratify along 1-skeletons, exhibiting edge singularities (angles ≤ 2 π) and arbitrary L isolated point singularities. We derive, as an application of our techniques, Positive Mass Theorems for asymptotically flat manifolds with analogous singularities.

Original languageEnglish (US)
Pages (from-to)99-131
Number of pages33
JournalMathematische Annalen
Volume374
Issue number1-2
DOIs
StatePublished - Jun 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Positive scalar curvature with skeleton singularities'. Together they form a unique fingerprint.

  • Cite this